# SDR UIEA2016081800691

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,973 hours, 16,911 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: ANA018
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BITE MESSAGE.  REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-08, NO BITE MESSAGE.  APU OPS CHECKED GOOD.
